# SDR REXA2022031000406

- Difficulty date: February 6, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 30,315 hours, 21,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC670340942
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R/H CROSSBEAM AT FS. 280 TO BE CORRODED. - REMOVED, LOCATED, DRILLED & INSTALLED NEW SERVICEABLE RH 280 CROSSBEAM IAW CRJ900 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-42-21-001-001-A01, & 51-42-22-001-001-A01 REMOVED & INSTALLED IB & OB SHEAR BOXES, INTERCOSTAL, & STAND OFF. APPLIED CIC IAW CRJ900 SRM 51-21-11-001-001-A01
